# SDR USAA2012011700007

- Difficulty date: January 14, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 34,332 hours, 12,307 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215600400400
- Part serial: BSN188
- Condition: Corroded
- Location: Rt Mlg
- Part time: 34,333 hours, 12,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR CHANGE - PITTING CORROSION IN THE RADIUS OF THE RIGHT MAIN LANDING GEAR AFT PINTLE PIN AT FR46, WS 2580, RIB 5.  REPLACED RIGHT MAIN LANDING GEAR AFT PINTLE PIN  IAW JOB CARD 26T00032001.
